MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG RP AOX CRV INS SZ4 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIG RP AOX CRV INS SZ4 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-043
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Renal Failure (2041); No Code Available (3191)
Date of Event 01/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient has infection in joint.I and d with a poly swap was performed.(b)(6) 2017 ; (b)(6) 2018 ; right knee.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  patient code: no code available ((b)(4)) used to capture the device revision and replacement.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent a right knee revision with tibial insert exchange with an irrigation and debridement to address infection.It was noted the patient also experienced significant kidney injury around the time of the revision.Specific detail were not provided.The injury had resolved by the time of the second revision.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null device history batch : null device history review : null if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG RP AOX CRV INS SZ4 15
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7215029
Report Number1818910-2018-51902
Device Sequence Number13486743
Product Code NJL
UDI-Device Identifier10603295076223
UDI-Public10603295076223
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1961-92-043
Device Catalogue Number196192043
Device Lot Number8043000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer11/06/2018
04/07/2020
05/14/2020
Initial Report FDA Received Date01/24/2018
Supplement Report FDA Received Date11/07/2018
04/17/2020
05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR